# SDR UIEA2018040700629

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,966 hours, 20,284 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WEATHER RADAR WOULD NOT DISPLAY ON HSI.   PERFORMED AN OPS TEST OF THE WEATHER RADAR SYSTEM , OPS CHECKED GOOD IAW AMM 34-43-00.
